question-icon

hi doctor, so basically i had a baby in september

default
Posted on Sun, 30 Dec 2018
Question: hi doctor, so basically i had a baby in september my first day of my last proper period was 13 november lasting 6-7 days. on 3rd december i got a period that was very light and lasted two days only from yesterday the blood stopped. I'm kind of worried what s happening. i did a pregnancy test today don if its too early to test but it showed negative. i am having pms symptoms like period pains and one leg paining. would u suggest i start the pill
doctor
Answered by Dr. Olgeta Xhufka (1 hour later)
Brief Answer:
Irregular periods have hormonal disbalance origin

Detailed Answer:
Hello dear,
welcome to Ask A Doctor service.
I read your query and here is my advice.

If your first day of last period 13 November you are too early to get any home pregnancy test. A pregnancy home test should be at least 5days of the delayed period.

I think your irregular periods are due to hormone disbalance.
You have recently given birth to a beautiful baby so your body needs some time to get its regular hormonal cycles.

However, this doesn't mean that you can't get pregnant if you don't use protection.

Since you were using condoms (referring to other previous questions) there is a very lower probability of pregnancy.

I would recommend you to use a protection method regularly either condoms or hormonal pills or both.

Hope I have answered the question.
Let me know if I can assist you further.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Olgeta Xhufka (48 minutes later)
Ok so I wanted to ask that the blood that I had this Monday 3rd December to 5 december was very light.. so was that a period? And if I want to start taking the pills when do I start?
default
Follow up: Dr. Olgeta Xhufka (2 minutes later)
Also my right side is abit sore and legs are sore like pms when im getting a period. What’s these signs?
doctor
Answered by Dr. Olgeta Xhufka (26 minutes later)
Brief Answer:
Could be due to normal period. Take contraception pills right away.

Detailed Answer:
Hello again dear.
Thank you for asking again.

It is a period even though it was light.
You can start taking the pill right now and continue to take it every day.

The right side is painful because of uterine contractions and usually cycle pain. I think there is nothing unusual in it.

Let me know if I can assist you further.
Best regards



Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Olgeta Xhufka (35 minutes later)
Ok I shall do that yeah the period was very light and only lasted for two days.. should I wait and test for pregnancy to make sure it is a negative and then start taking the pills ? Or should I start it neways?
doctor
Answered by Dr. Olgeta Xhufka (3 hours later)
Brief Answer:
You can start them.

Detailed Answer:
Even though it was light period for only two days it was a period so you are not pregnant and can start pills.
Best regards.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Olgeta Xhufka (5 hours later)
Ok thank you doctor I was just scared that it could have been implantation bleeding. I will start microgynon pill.
doctor
Answered by Dr. Olgeta Xhufka (5 minutes later)
Brief Answer:
It is safe to start it.

Detailed Answer:
OK. An every day contraception pill is a good idea. Start it.
Best regards.
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Olgeta Xhufka (2 days later)
Hi doctor I was unable to take the pill on Friday due to circumstances. Can I still take it tomorrow which is day 8 of my cycle considering I had a 2 day period from 3-5 December? Or should I wait for my next cycle to take it. We had intercourse today with a condom however I fear the condom may have slipped and there could be a chance of sperm leakage... should I take the morning after pill tomorrow or just take the birth control.
doctor
Answered by Dr. Olgeta Xhufka (51 minutes later)
Brief Answer:
Start pills next month.

Detailed Answer:
Hello again dear. I don't recommend you to start pills now. Wait for next cycle to start it.
Meanwhile continue to use condoms.
For accident you had, you can use emergency pill within 72 hours.
Start pills next month.
Best regards.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 6908 Questions

premium_optimized

The User accepted the expert's answer

Share on
hi doctor, so basically i had a baby in september

Brief Answer: Irregular periods have hormonal disbalance origin Detailed Answer: Hello dear, welcome to Ask A Doctor service. I read your query and here is my advice. If your first day of last period 13 November you are too early to get any home pregnancy test. A pregnancy home test should be at least 5days of the delayed period. I think your irregular periods are due to hormone disbalance. You have recently given birth to a beautiful baby so your body needs some time to get its regular hormonal cycles. However, this doesn't mean that you can't get pregnant if you don't use protection. Since you were using condoms (referring to other previous questions) there is a very lower probability of pregnancy. I would recommend you to use a protection method regularly either condoms or hormonal pills or both. Hope I have answered the question. Let me know if I can assist you further.